# SDR HNAA0200016

- Difficulty date: January 18, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 35,439 hours, 39,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SEAT RAIL CORRODED BETWEEN STATION X182 TO X222.  REMOVED AND REPLACED SEAT RAIL IN ACCORDANCE WITH RD8-53-3074.
